Becca (xthexlonelyx1x) wrote in vaginapagina,
Becca
xthexlonelyx1x
vaginapagina

Fever and Nausea from Alesse

Hi Superstars,

I started taking Alesse four days ago, for PCOS. I've been nauseaus almost non-stop since day one, especially for the first five or so hours after taking the pill. Last night I had a fever as well.

This is making me anxious. I have panic disorder and a medical phobia, which are being exacerbated by these side effects. I usually experience side effects when I start new medications, but very mildly; nothing like this.

What would you recommend that I do? I likely can't see my doctor until the end of next week, and going to a clinic isn't an option because I'm broke and will be out of the country. Is it safe to keep taking the pill? Is it safe to stop taking it? Should I wait out the side effects in hope that they'll go away? Should I ask for a different type of birth control when I next see my doctor? What should I do in the meantime?

I'm sorry if my thoughts are incoherent at all. I'm freaking out. And I really appreciate your advice. Thank you.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments